# SDR DALA2025060204207

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0995823) CORROSION ON FLOOR SUPPORT (SHIELD) BTW STA 767 TO 794.3 BTW STRG 25R/26R AT AFT CARGO COMPARMENT. FLOOR SUPPORT (SHIELD) BTW STA 767 TO 794.3 BTW STRG 25R/26R AT AFT CARGO COMPARMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
